Hi, welcome to the ehealth forum and I am glad to help you.
You seem concerned by aspirin use and CKD.
Chronic use of over the counter pain killers have previously been cited as something to avoid if you have kidney disease. There is well established evidence that mixed analgesics have negative effects on kidney function.
So much so that a specific disorder chronic analgesic nephropathy has been described. It has been defined as the renal damage that occurs when two analgesics and caffeine or another drug is taken routinely over years.
Analgesic induced kidney disease is invariably caused by compound analgesic mixtures.The renal disease however is not always reversible when the drug (aspirin in your case) is withdrawn.
If you are taking low dose aspirin for cardioprotective effect, you might continue the same after consultation with your personal physician but if you are taking aspirin for pain you might shift to the analgesic which is the least toxic for the kidney.
Follow up with your personal physician is a must.
Hope this helps. Take care.
Note: This post is not to emphasise final diagnosis as the same cannot be made online and is aimed just to provide medical information and no treatment suggested above be taken without face to face consultation with health care professional.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Kidney Conditions , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.